Cart (Loading....) | Create Account
Close category search window
 

Scaling of the discrete-time algebraic Riccati equation to enhance stability of the Schur solution method

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Gudmundsson, Thorkell ; Dept. of Electr. & Comput. Eng., California Univ., Santa Barbara, CA, USA ; Kenney, C. ; Laub, A.J.

A simple scaling procedure for discrete-time Riccati equations is introduced. This procedure eliminates instabilities which can be associated with the linear equation solution step of the generalized Schur method without changing the condition of the underlying problem. A computable bound for the relative error of the solution of the Riccati equation is also derived.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 4 )

Date of Publication:

April 1992

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.